# SDR DALA2022092806372

- Difficulty date: September 24, 2022
- Submitted: September 28, 2022
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 93,351 hours, 41,818 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 670 ROWS 18-22 EMERGENCY AISLE LIGHTS INOP. CORRECTIVE ACTION: REMOVED AND REPLACED BP733 FUSE PER B757 AMM 33-51. CHECKS GOOD. (8805246)
